# SDR ASAA2013121196839

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 2,908 hours, 903 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISENGAGE AFTER ABOUT 10 SECONDS.  ACFT GROUNDED.  FLT LEG NR 4 LOGGED ASM NR 2 FAULT.  CURRENT STATUS TEST PASSED, SERVO MOTOR TEST PASSED REF MM 22-31-00. NO HISTORY PAST 30 DAYS.
